# SDR ASOA200900792

- Difficulty date: July 14, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE (5EA) RIVNUTS ON FLOORBEAM FS 559+4 AND FS 559+64 NEED REPLACED IAW SRM 51-42-34 RBL 9.  UPON INVESTIGATION, FOUND FASTENERS TO BE BLIND NUTS NOT RIVNUTS.  REPLACE 6 EACH BLIND NUTS.  DRILLED 6 EACH AND REMOVED PER SRM 51-42-34.  INSTALLED 6 NEW BLIND NUTS IAW SRM 51-42-34 BETWEEN FS 559+50 TO 559+64.
